# SDR SWAA2021082324327

- Difficulty date: February 11, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,614 hours, 11,722 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 314A2630103
- Part serial: 314A2630103
- Condition: Cracked
- Location: Nr 1 Eng Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 ENG HAS MULTIPLE CRACKS ON PRIMARY EXHAUST NOZZLE AT 6 O'CLOCK POSITION ON THE PERFORATED SKIN AREA. / R & R PRIMARY EXHAUST NOZZLE PER AMM 78-11-01. POS # 1; TAG/GRB NO. 1047362; P/N OFF 314A2630-103; S/N OFF B63389; P/N ON 314A2630-103; S/N ON B362542
